Dinanath Barman, Krishnadhan Sarkar, Kalishankar Tiwary

DOI Number
First page
Last page


In this paper we have obtained some results on a complete rectangular b−metric space and these results generalized many existing results in this literature.


rectangular $b-$metric space

Full Text:



bibitem{7tr2} {sc I.A. Bakhtin}: emph{The contraction principle in quasimetric spaces}, Funct. Anal. {bf 30} (1989), 26–37.

bibitem{7tr5} {sc V. Berinde:} emph{Some remarks on a fixed point theorem for Ciri$acute{c}$-Type almost contraction}, Carpathian J. Math., {bf 25} (2) (2009), 157-162.

bibitem{7tr3} {sc S. Czerwik:} emph{Contraction mappings in b-metric spaces}, Acta Math. Inform., Univ. Ostrav. {bf 1} (1993), 5–11.

bibitem{7tr1} {sc H. Ding et al.:} emph{On some fixed point results in b-metric, rectangular and b-rectangular metric spaces}, Arab J Math Sci, {bf 22} (2016) ,151–164.

bibitem{n1} {sc H. Ding, V. Ozturk, S. Radenovic:} emph{On some fixed point results in brectangular metric spaces}, Journal Of Nonlinear Sciences And Applications , {bf 8} (4) (2015), 378-386.

bibitem{7tr4} {sc R. George, S. Radenovi$acute{c} $, K.P. Reshma, S. Shukla:} emph{Rectangular b-metric spaces and contraction principle}, J. Nonlinear Sci. Appl. {bf 8} (2015), 1005–1013.

bibitem{7t7} {sc H. Huang, G. Deng, Z. Chen, S. Radenovi$acute{c}$:} emph{On some recent fixed point results for $alpha $-admissible mappings in $b-$metric spaces}, J. Computational Analysis and applications, {bf 25} (2) (2018), 255-269.

bibitem{7tr6} {sc Z. D. Mitrovi$acute{c}$ rm{ and} S. Radenovi$acute{c}$:} emph{The Banach and Reich contractions in $b_v(s)$metric spaces}, Nonlinear Analysis Research Group, Ton Duc Thang University, Ho Chi Minh City, Vietnam, doi 10.1007/s11784-017-0469-2.

bibitem{n2} {sc V. Ozturk:} emph{Fixed point theorems in b-rectangular metric spaces}, Universal Journal Of Mathematics, {bf 3} (1) (2020), 28-32.

bibitem{kj4} {sc K. Sarkar rm{ and} K. S. Tiwary:} emph{Common Fixed Point Theorems for Weakly Compatible Mappings on Cone Banach Space}, International Journal of Scientific Research in Mathematical and Statistical Sciences, {bf 5} (2) (2018), 75-79.

bibitem{kj5} {sc K. Sarkar rm{ and} K. S. Tiwary:} emph{Fixed point theorem in cone banachspaces}, International Journal of Statistics and Applied Mathematics, 3(4), (2018), 143-146.

bibitem{kl2} {sc K. S. Tiwary, K. Sarkar rm{ and} T. Gain:} emph{Some Common Fixed Point Theorems in B-Metric Spaces}, International Journal of Computational Research and Development, {bf 3} (1) (2018), 128-130.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)